`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 15,Number 3,     July 2006

1

Spectral theory and nonlinear partial differential equations: A survey   Pages : 703 - 723

Wilhelm Schlag

 Abstract       Full Text      Related Articles

2

Periodic solutions for a 3x 3 competitive system with cross-diffusion   Pages : 725 - 746

Salomé Martínez and Wei-Ming Ni

 Abstract       Full Text      Related Articles

3

Collisionless orbits of singular and nonsingular dynamical systems   Pages : 747 - 757

Daniel Franco and J. R. L. Webb

 Abstract       Full Text      Related Articles

4

Non-autonomous boundary value problems on the real line   Pages : 759 - 776

Barbara Bianconi and Francesca Papalini

 Abstract       Full Text      Related Articles

5

Existence, uniqueness of weak solutions and global attractors for a class of nonlinear 2D Kirchhoff-Boussinesq models   Pages : 777 - 809

Igor Chueshov and Irena Lasiecka

 Abstract       Full Text      Related Articles

6

Hyperbolic invariant sets with positive measures   Pages : 811 - 818

Zhihong Xia

 Abstract       Full Text      Related Articles

7

Global stability of traveling curved fronts in the Allen-Cahn equations   Pages : 819 - 832

Hirokazu Ninomiya and Masaharu Taniguchi

 Abstract       Full Text      Related Articles

8

On the Euler equation for minimal geodesics on Riemannian manifoldshaving discontinuous metrics   Pages : 833 - 842

Flavia Antonacci and Marco Degiovanni

 Abstract       Full Text      Related Articles

9

On stochastic stabilization of difference equations   Pages : 843 - 857

John A. D. Appleby,  Xuerong Mao and Alexandra Rodkina

 Abstract       Full Text      Related Articles

10

$Z^d$ Toeplitz arrays   Pages : 859 - 881

María Isabel Cortez

 Abstract       Full Text      Related Articles

11

Quasi-periodic solutions of the equation $v_{t t} - v_{x x} +v^3 = f(v)$   Pages : 883 - 903

Pietro Baldi

 Abstract       Full Text      Related Articles

12

Dynamics of the degree six Landen transformation   Pages : 905 - 919

Marc Chamberland and Victor H. Moll

 Abstract       Full Text      Related Articles

13

Asymptotic selection of viscosity equilibria of semilinear evolution equations by the introduction of a slowly vanishing term   Pages : 921 - 938

Felipe Alvarez and Alexandre Cabot

 Abstract       Full Text      Related Articles

14

Periodic solutions for discrete convex Hamiltonian systems via Clarke duality   Pages : 939 - 950

Jianshe Yu,  Honghua Bin and Zhiming Guo

 Abstract       Full Text      Related Articles

15

Branches of harmonic solutions to periodically perturbed coupled differential equations on manifolds   Pages : 951 - 964

Marco Spadini

 Abstract       Full Text      Related Articles

16

Ill-Posedness for the Benney system   Pages : 965 - 972

Adán J. Corcho

 Abstract       Full Text      Related Articles

17

Small data scattering for the Klein-Gordon equation with cubic convolution nonlinearity   Pages : 973 - 981

Hironobu Sasaki

 Abstract       Full Text      Related Articles

18

Applied equivariant degree, part I: An axiomatic approach to primary degree   Pages : 983 - 1016

Zalman Balanov,  Wieslaw Krawcewicz and Haibo Ruan

 Abstract       Full Text      Related Articles